Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Nonlinear accretive operators in Banach spaces
HTML articles powered by AMS MathViewer

by Felix E. Browder PDF
Bull. Amer. Math. Soc. 73 (1967), 470-476
  • Felix E. Browder, Existence and uniqueness theorems for solutions of nonlinear boundary value problems, Proc. Sympos. Appl. Math., Vol. XVII, Amer. Math. Soc., Providence, R.I., 1965, pp. 24–49. MR 0197933
  • Felix E. Browder, Problèmes nonlinéaires, Séminaire de Mathématiques Supérieures, No. 15 (Été, vol. 1965, Les Presses de l’Université de Montréal, Montreal, Que., 1966 (French). MR 0250140
  • Felix E. Browder, Fixed point theorems for nonlinear semicontractive mappings in Banach spaces, Arch. Rational Mech. Anal. 21 (1966), 259–269. MR 200753, DOI 10.1007/BF00282247
  • Felix E. Browder, Convergence of approximants to fixed points of nonexpansive non-linear mappings in Banach spaces, Arch. Rational Mech. Anal. 24 (1967), 82–90. MR 206765, DOI 10.1007/BF00251595
  • Felix E. Browder, On the unification of the calculus of variations and the theory of monotone nonlinear operators in Banach spaces, Proc. Nat. Acad. Sci. U.S.A. 56 (1966), 419–425. MR 203533, DOI 10.1073/pnas.56.2.419
  • Felix E. Browder, Existence and approximation of solutions of nonlinear variational inequalities, Proc. Nat. Acad. Sci. U.S.A. 56 (1966), 1080–1086. MR 203534, DOI 10.1073/pnas.56.4.1080
  • 7. F. E. Browder, Nonlinear equations of evolution and the method of steepest descent in Banach spaces, (to appear). 8. F. E. Browder and D. G. de Figueiredo, J-monotone nonlinear mappings in Banach spaces, Kon. Nederl. Akad. Wetesch. 69 (1966), 412-420.
  • Philip Hartman, Generalized Lyapunov functions and functional equations, Ann. Mat. Pura Appl. (4) 69 (1965), 305–320. MR 192370, DOI 10.1007/BF02414376
  • G. Lumer and R. S. Phillips, Dissipative operators in a Banach space, Pacific J. Math. 11 (1961), 679–698. MR 132403, DOI 10.2140/pjm.1961.11.679
  • Ja. D. Mamedov, One-sided estimates in conditions for asymptotic stability of solutions of differential equations involving unbounded operators, Dokl. Akad. Nauk SSSR 166 (1966), 533–535 (Russian). MR 0192159
  • George J. Minty, Monotone (nonlinear) operators in Hilbert space, Duke Math. J. 29 (1962), 341–346. MR 169064
  • Haruo Murakami, On non-linear ordinary and evolution equations, Funkcial. Ekvac. 9 (1966), 151–162. MR 209617
  • W. V. Petryshyn, Projection methods in nonlinear numerical functional analysis, J. Math. Mech. 17 (1967), 353–372. MR 0218941, DOI 10.1512/iumj.1968.17.17019
  • M. M. Vaĭnberg, On the convergence of the process of steepest descent for nonlinear equations, Sibirsk. Mat. Ž. 2 (1961), 201–220 (Russian). MR 0126732
Additional Information
  • Journal: Bull. Amer. Math. Soc. 73 (1967), 470-476
  • DOI:
  • MathSciNet review: 0212626